# SDR SWAA2023102601355

- Difficulty date: September 16, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-TO-BODY FAIRING - CRACKED BRACKET ASSY-DUCT SUPPORT; L/H PACK BAY (MARKED)<[01] LH PACK BAY SUPPORT BRACKET CRACKED NO ALLOWABLE DAMAGE NOTED ON SRM. PART TO BE REPAIR BY REPLACEMENT. PN 212A1116-1. IAW SRM 51-10-02-0G-0 PARA 9.;[02] REMOVED AND REPLACED NEW L/H PACK BAY DUCT SUPPORT BRACKET ASSY P/N 212A1116-1; PO # 939481/1; IAW SOPM 20-50-01.  TOOL TORQUE WRENCH USED ID ATS2326; UNKNOWN S/N; DUE DATE: 04/2024.;[03] VERIFIED CORRECTIVE ACTION 1;2 VERIFIED MEASUREMENTS.;[04] SIGNED FOR PART;[05] VERIFIED COMPLETE
